Electron. J. Differential Equations, Vol. 2017 (2017), No. 44, pp. 1-12.

Moving-boundary problems for the time-fractional diffusion equation

Sabrina D. Roscani

We consider a one-dimensional moving-boundary problem for the time-fractional diffusion equation. The time-fractional derivative of order $\alpha\in (0,1)$ is taken in the sense of Caputo. We study the asymptotic behaivor, as t tends to infinity, of a general solution by using a fractional weak maximum principle. Also, we give some particular exact solutions in terms of Wright functions.

Submitted August 26, 2016. Published February 14, 2017.
Math Subject Classifications: 26A33, 35R37, 33E12, 33E20.
Key Words: Fractional diffusion equation; Caputo derivative; moving-boundary problem; maximum principle; asymptotic behaivor.

Show me the PDF file (248 KB), TEX file for this article.

Sabrina D. Roscani
CONICET - Departamento de Matemática FCE
Universidad Austral, Paraguay 1950
S2000FZF Rosario, Argentina
email: sabrinaroscani@gmail.com

Return to the EJDE web page